# SDR RRXA98422

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45947
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT FLIGHT 31,0 RADAR PAINTS GROUND ON RIGHT SIDE.  TRANSFERRED TO DMI NR 809042 IAW MEL 34-21 CATC DUE 9-13-98, PLACARD INSTALLED.
